# SDR USAA980498

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Location: Fuselage
- Part time: 37,157 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 2 INCH CRACK FORWARD GALLEY DOOR UPPER HINGE AREA.  INSTALLED DOUBLER PER EA 38966A SB 737-52-1096 REV 1.  (M)
